# SDR N6WA2022041202

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N551GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10283
- Aircraft time: 30,261 hours, 21,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: CC670340944
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FS280.00 BEAM HAS CRACK. FABRICATED AND INSTALLED NEW 280 BEAM IAW CRJ 700 SRM 51-47-00 AND 51-40-11.
